MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 3341254
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Hematoma (1884); Seroma (2069); Post Operative Wound Infection (2446); Wrinkling (2613)
Date of Event 09/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: rippling, asymmetry, implant malposition, hematoma, and early onset seroma.Manufacturers reference number: (b)(4).
 
Event or Problem Description
This event is in relation to (b)(6) study participant (b)(6).It was reported that a caucasian female patient who underwent breast reconstruction surgery with a 485cc mentor memoryshape breast implant experienced left sided rippling, asymmetry, implant malposition, hematoma, and early onset seroma post procedure.On (b)(6) 2020, patient underwent a surgical intervention to have acellular dermal graft placement, fat grafting, flap reconstruction to address the rippling, asymmetry and implant malposition.On (b)(6) 2020, patient had drainage and aspiration to address the hematoma.As a result of the early onset seroma, patient underwent removal and replacement with an unspecified breast implant on (b)(6)2021.
 
Additional Manufacturer Narrative
On (b)(6) 2021, mentor became aware that patient experienced primary breast reconstruction surgery.Manufacturer¿s reference number:(b)(4).
 
Additional Manufacturer Narrative
On january 20, 2022, mentor became aware that patient also experienced a wound infection post procedure.Subject id: (b)(6).This event is associated with the glow clinical trial.Reason for device explant and/or reoperation: rippling, asymmetry, implant malposition, hematoma, early onset seroma, wound infection.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR MEMORYSHAPE BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
gabriel alfageme
3041 skyway circle north
irving, TX 75038
9497898687
MDR Report Key11943796
Report Number1645337-2021-06326
Device Sequence Number11818900
Product Code FTR
UDI-Device Identifier00081317024231
UDI-Public00081317024231
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/12/2025
Device Model Number3341254
Device Catalogue Number3341254
Device Lot Number9433628
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/14/2021
Supplement Date Received by Manufacturer11/30/2021
01/20/2022
Initial Report FDA Received Date06/05/2021
Supplement Report FDA Received Date12/26/2021
02/10/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/07/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight84 KG
Patient EthnicityNon Hispanic
Patient RaceWhite